MAUDE Adverse Event Report: ARTHREX, INC. HUM INSERT S/36+3 TO FIT IN 36 CUP CONST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. HUM INSERT S/36+3 TO FIT IN 36 CUP CONST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number HUM INSERT S/36+3 TO FIT IN 36 CUP CONST
Health Effect - Clinical Codes Neuropathy (1983); Pain (1994); Joint Dislocation (2374)
Date of Event 04/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the patient had an initial reverse shoulder procedure with modified glenoid system in (b)(6) 2019.The patient had recently undergone a revision procedure on (b)(6) 2020 due to pain and construct dislocation.At the (b)(6) revision, the humeral insert was explanted and a spacer and new insert were implanted.The (b)(6) 2020 revision was reported under case (b)(4).On (b)(6) 2020, the patient had a third procedure due to neuropathy; the following devices were all explanted: implants: ar-9503s-03c (lot 19.00210), ar-9555-06 (lot 16.01037), ar-9564-2436-lat (lot 19.00689) and ar-9560-24 (lot 02191932) and 4 screws: ar-9563-16, ar-9563-28 (qty2) and ar-9563-20 to complete the procedure the surgeon implanted the following devices: ar-9502-36arca (lot 18.00755) and ar-9550-19rca (lot 10071328).

Brand Name
HUM INSERT S/36+3 TO FIT IN 36 CUP CONST
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10074335
Report Number1220246-2020-01839
Device Sequence Number16868867
Product Code PHX
UDI-Device Identifier00888867061309
UDI-Public00888867061309
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberHUM INSERT S/36+3 TO FIT IN 36 CUP CONST
Device Catalogue NumberAR-9503S-03C
Device Lot Number19.00210
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2020
Initial Report FDA Received Date05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;